# SDR FDEA201205021700

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET ACTUATOR ATTACH INBD LUG BORE SPOT FACE FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-09 REV 72.  EXISITING THICKNESS 0.321", REMAINING THICKNESS 0.318", MATERIAL   REMOVED 0.003", MINIMUM ALLOWABLE THICKNESS 0.320".   REPAIR CARRIED OUT IAW EA 1-5750-157176.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
